# SDR LR7A2024081603443

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4320
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5317, FOUND LH AFT FUSELAGE RING SEGMENT CORRODED AT FS748, WL156, LBL67. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-12.    NR# 1001134785.  / PSE# 53-50-06, AD 2012-06-09
